• 论文 • 上一篇    下一篇

广义不确定性下非合作博弈中Berge-NS均衡的存在性

杨哲   

  1. 上海财经大学经济学院,上海 200433
  • 出版日期:2015-09-25 发布日期:2016-02-18

杨哲. 广义不确定性下非合作博弈中Berge-NS均衡的存在性[J]. 系统科学与数学, 2015, 35(9): 1073-1080.

YANG Zhe. THE EXISTENCE THEOREMS OF BERGE-NS EQUILIBRIA IN NONCOOPERATIVE GAMES UNDER  GENERALIZED UNCERTAINTY[J]. Journal of Systems Science and Mathematical Sciences, 2015, 35(9): 1073-1080.

THE EXISTENCE THEOREMS OF BERGE-NS EQUILIBRIA IN NONCOOPERATIVE GAMES UNDER  GENERALIZED UNCERTAINTY

YANG Zhe   

  1. School of Economics, Shanghai University of Finance and Economics, Shanghai 200433
  • Online:2015-09-25 Published:2016-02-18
()
No related articles found!
阅读次数
全文


摘要